On the approximation of functions from the Hölder class given on a segment by their biharmonic Poisson operators

  • K. M. Zhyhallo Волин. нац. ун-т, Луцьк
  • T. V. Zhyhallo


UDC 517.5
We obtain the exact equality for the upper bounds of deviations of biharmonic Poisson operators on the Hölder classes of functions continuous on the segment $[-1;1]$.
How to Cite
Zhyhallo, K. M., and T. V. Zhyhallo. “On the Approximation of Functions from the Hölder Class given on a Segment by Their Biharmonic Poisson Operators”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 71, no. 7, July 2019, pp. 915-21, http://umj.imath.kiev.ua/index.php/umj/article/view/1485.
Research articles